# SDR 2003UALA00324

- Difficulty date: March 22, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 37,340 hours, 13,858 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1420 BETWEEN STR 25L AND 26L, UPPER FRAME FLANGE DENTED  MAJOR REPAIR ACCOMPLISHED.  PERFORMED FRAME REPAIR.
